MAUDE Adverse Event Report: ARTHREX, INC. SPEEDBRG IMPL SYS W/BIO-COMPR SWVLK SP; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SPEEDBRG IMPL SYS W/BIO-COMPR SWVLK SP; BIO SOFT TISSUE FIXATN FASTNR
Model Number SPEEDBRG IMPL SYS W/BIO-COMPR SWVLK SP
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a surgery the bone punch of the device loosened when punching the pilot hole.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint is not confirmed.Functional testing between the handle and shaft does not have any issues.However, the disposable punch issue per material report was c0795-01 batch # 15092310, and the returned device was c0795-01 batch # 15064488, which does not belong to ar-2600sbs-5 batch # 15109835, and four swivelocks were not returned from the kit.Laser marks of the returned disposable punch 4.5mm faded, abrasion mark on shaft, and chips on the handle.No problem found.

Brand Name
SPEEDBRG IMPL SYS W/BIO-COMPR SWVLK SP
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17987291
Report Number1220246-2023-08307
Device Sequence Number15259445
Product Code MAI
UDI-Device Identifier00888867027329
UDI-Public00888867027329
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPEEDBRG IMPL SYS W/BIO-COMPR SWVLK SP
Device Catalogue NumberAR-2600SBS-5
Device Lot Number15109835
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer03/14/2024
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown